MedElevator Войти в исследования
← Поиск публикаций
Journal of reconstructive microsurgery · 2013

Effect of acetylsalicylic acid on microvascular thrombosis in autologous breast reconstruction.

СтатьяМногоцентровое исследованиеНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Enajat Morteza, Aziz Mohammadi Mujzgan, Debeij Jan, van der Hulst Rene R W J, Mureau Marc A M

Аннотация

Although advances in microsurgery have increased success rates of autologous breast reconstruction, microvascular thrombosis still remains a major concern as a cause of flap failure. At present, no evidence-based guidelines on pharmacological prevention of microvascular thrombosis exist. This study investigates the effect of acetylsalicylic acid on the incidence of microvascular complications in patients undergoing autologous breast reconstruction. Patients undergoing deep inferior epigastric artery perforator or free transverse rectus abdominis myocutaneous flap breast reconstruction at two academic centers in the Netherlands between 2005 and 2011 were included. Patients at one center received once daily 0.6 mL of nadroparine and 40 mg acetylsalicylic acid, while patients at the other center received 0.6 mL nadroparine only. A total of 430 consecutive patients underwent 592 breast reconstructions. No statistically significant differences were found between the two groups in the incidence of flap failure (2.8 and 2.5%), microvascular thromboembolic complications (2.6 and 3.8%), venous congestion (3.4 and 2.8%), or overall complications (28.0 and 32.3%). Hematoma tended to occur more often in the group receiving acetylsalicylic acid (9.2 and 4.7%).It was found that no protective effect of acetylsalicylic acid on microvascular complications was present. Given its known risks and the somewhat increased occurrence of hematoma in the present study, we stopped to routinely administer acetylsalicylic acid after autologous breast reconstruction.

Предметные рубрики MeSH